# SDR AALA20091008MCO01

- Difficulty date: October 7, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 54,836 hours, 28,028 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: SS093200405
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT GEAR RETRACTION, THE RED NOSE GEAR LIGHT REMAINED ON ACCOMPANIED BY VIBRATION.  PUT THE GEAR HANDLE DOWN AND GOT 3 GREEN LIGHTS.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  REPLACED LOWER NOSE LANDING GEAR STRUT PISTON ASSEMBLY.
